MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE

INTUITIVE SURGICAL, INC NONE
Model Number 430075-05
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The entry guide and the access port were inspected and found to have no visible physical damage.The wound retractor of the access port was not returned.The access port could not be tested for pressure during initial failure analysis.Root cause may be due to other factors unrelated to the product.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the access port wound retractor had decreased abdominal pressure during forceps insertion and inability to maintain abdominal pressure.A backup same da vinci accessory was used for the procedure.The procedure was completing as planned with no reported injury.
 
Additional Manufacturer Narrative
Intuitive followed up and obtained additional information.It resulted in sudden/rapid of insufflation.There was 15-20 minute delay.There was no intra-operative complication.Insufflation was resolved by exchange.There was no patient injury due to the event.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) performed advance failure analysis (afa) of the access port kit.The initial analysis was not confirmed.The access port was found to have a leak at the rotating seal.The returned entry guide was installed into the returned access port and was pressurized to 15mmhg.A 5.6mm obturator was inserted through the rotating seal, translated laterally and swept 360 degrees around the opening and a leak was observed when the obturator was at the 6 o¿clock position with respect to the 5-12mm label.The insufflator's flow setpoint was set to 20 slpm and with the obturate at this leaking position, the insufflator was unable to exceed 3mmhg while flowing 20slpm.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
The leak at the rotating seal was investigated further.The access port chamber was transferred to design engineering and was ct scanned.Design engineering supplied the following findings: "the results show a misplaced septum and duckbill inside.The cause of the pressure drop observed while lap instruments were held at the 6 o¿clock position was most likely due to the inability of the septum puck assembly to traverse to the 6 o¿clock position due to a misplaced duckbill.The puck contacts the duckbill, stops, and then the septum cat-eyes and insufflation is lost.".
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
NONE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23019661
Report Number2955842-2025-37463
Device Sequence Number10038428
Product Code NAY
UDI-Device Identifier10886874119553
UDI-Public(01)10886874119553(17)270430(10)K10250403
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430075-05
Device Catalogue Number430075
Device Lot NumberK10250403
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer09/05/2025
11/19/2025
03/12/2026
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date09/30/2025
12/11/2025
04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown